# SDR SIMA20150714005

- Difficulty date: July 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3265 R & R EMER LIGHTING BATTERY ASSEMBLY & BATTERY CHARGER NR 1 IAW WC 33-700-19, WC 33-002 & SN109808.
